# SDR USAA060994

- Difficulty date: July 28, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 41,255 hours, 41,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED MAIN DECK AT STA 377-395 RBL 60.  FAB'D NEW FLOOR SUPPORT AND INSTALLED PER SRM 51-20-01, 53-00-04, 51-40-02; CORROSION TASK C53-222-03, DEFECT SIZE:
